CBS Announces Fall Premiere Dates Kicking off with Survivor

CBS Announces Fall Premiere Dates Kicking off with Survivor

CBS is the fourth network to announce their premiere dates for Fall 2012 following NBC, FOX, and The CW (ABC: we are waiting!!).   There is nothing super special here i.e. no early previews, super sized episodes etc.

The CBS Fall 2012 season will kick off with the 25th edition of Survivor on Wednesday, September 19 at 8pm.   The rest of the season/series premieres will kick off on the week of September 24 starting with season 8 premiere of  HOW I MET YOUR MOTHER.

CBS Fall 2012 Premiere Schedule (bold/italic = new series)

Wednesday, Sept. 19
8:00-9:30 PM SURVIVOR: PHILIPPINES
Monday, Sept. 24
8:00-8:30 PM HOW I MET YOUR MOTHER
8:30-9:00 PM PARTNERS
9:00-9:30 PM 2 BROKE GIRLS
9:30-10:00 PM MIKE & MOLLY
10:00-11:00 PM HAWAII FIVE-0
Tuesday, Sept. 25
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM VEGAS
Wednesday, Sept. 26
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION
Thursday, Sept. 27
8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM TWO AND A HALF MEN
9:00-10:00 PM PERSON OF INTEREST
10:00-11:00 PM ELEMENTARY
Friday, Sept. 28
8:00-9:00 PM CSI: NY
9:00-10:00 PM MADE IN JERSEY
10:00-11:00 PM BLUE BLOODS
Saturday, Sept. 29
10:00-11:00 PM 48 HOURS MYSTERY
Sunday, Sept. 30
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE AMAZING RACE
9:00-10:00 PM THE GOOD WIFE
10:00-11:00 PM THE MENTALIST

Midseason entries: Undercover Boss,  Friend Me, Golden Boy and reality show, The Job.

Related Posts Plugin for WordPress, Blogger...

Sorry, comments are closed for this post.


Read previous post:
Savages Blake Lively
Review, A+: Savages

Savages is the most contemporary film I’ve seen all year. It’s smart, graphic, playful, and messes with its viewers. Director,...

Close